# SDR COMA2010010250001

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAP FAIL CAUTION DURING DTW APPROACH, CREW PERFORMED AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY.  COMPLIED WITH AD 2009-06-12 PARAGRAPHS H6 & H7:  MAINTENANCE FOLLOWING A FLAP FAILURE USING FIM 27-50-00.  TASK CARD SI-2-27-50-00.
